# SDR DALA2017050803720

- Difficulty date: May 5, 2017
- Submitted: May 9, 2017
- Operation: Air carrier
- Aircraft: N960DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53530
- Aircraft time: 50,599 hours, 26,567 cycles
- System (JASC): 4930 · APU Engine Fuel and Control
- Part: Fuel Control
- Condition: Leaking
- Location: Apu
- Stage of operation: TX
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: K

## Discrepancy

SMOKE AND FUMES FROM TAIL OF AIRCRAFT AFTER APU START.  MAINTENANCE TROUBLESHOT AND FOUND FUEL LEAKING FROM THE FILTER BOWL AND STUDS IN FUEL CONTROL UNIT BENT.  REMOVED AND REPLACED FUEL CONTROL PER MM.  OPERATION CHECKS GOOD.
